Proceedings of the Imperial Academy

Weak topology and regularity of Banach spaces

Shizuo Kakutani

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 15, Number 6 (1939), 169-173.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195579376

Digital Object Identifier
doi:10.3792/pia/1195579376

Mathematical Reviews number (MathSciNet)
MR0000351

Zentralblatt MATH identifier
0022.05303

Subjects
Primary: 46.3X

Citation

Kakutani, Shizuo. Weak topology and regularity of Banach spaces. Proc. Imp. Acad. 15 (1939), no. 6, 169--173. doi:10.3792/pia/1195579376. https://projecteuclid.org/euclid.pja/1195579376


Export citation